I got my period yesterday and without thinking I took disprin max, I'm bleeding so much to the point I'm using a pad an hour or so. Is there something I can do is this bad.
Would it have anything to do with the tablets I know they cause thinning of the blood??????
+ Reply to Thread
Results 1 to 3 of 3
01-05-2012 17:40 #1
01-05-2012 17:44 #2
Can a mod please change the title to period question?
The Following User Says Thank You to Threadkiller For This Useful Post:
01-05-2012 19:30 #3
Thank you mod :-)
By Ferney in forum General HealthReplies: 2Last Post: 28-03-2012, 06:52
By Bat Tooth in forum Breastfeeding SupportReplies: 4Last Post: 15-03-2012, 10:51
By goodhope in forum IVFReplies: 3Last Post: 30-01-2012, 21:53
Maternity ClothesLooking to buy maternity clothes? :: Check the bubhub directory of local & online maternity clothes shops :: Find ...
LATESTWhat is a blessing way? How is it different to a baby shower?7 ways to break the ‘mumnotony’ at homeGuide to government family benefit payments
POPULARWhen can I start giving chores to my children?New baby nursery checklist – a guide to newborn essentialsWhat to pack for labour and hospital – a checklist
FORUMS - chatting now ...
IVF babies due March/April/May 2017#2pregnancy and babies through IVF
April/May TTC group chatConception & Fertility General Chat
A - Z of Baby Boy NamesGames & fun stuff
A - Z of baby girl namesGames & fun stuff
The Word Association Game #24Games & fun stuff
Miracle March TTC and Testing ChatConception & Fertility General Chat
2.5yo hitting/pushing (possible ASD)Discipline & behaviour
IVF/FET April & May chatConception & Fertility General Chat